bones-icon
Sudden muscle weakness
Hii..what's the cause of sudden muscle weakness. Actually maine itraconazole medicine li thi for 15 days.. 5 days ke baad se sudden muscle weakness aa gai, M athlete but I can't able to lift weights...janha mai 100 kg lift karta hun, abhi 30 kg me bhi training muskil hai.. Is there any relation between itraconazole & muscle weakness
65 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anuradha Sharma (PT)
Clinical Physiotherapist 9 yrs exp Noida

Free 3 day follow up

Chat Now
Tk multivitamin and do strength exercises with physiotherapy treatment. Avoid medicine if u feel this .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now
Hello.....Nausea/vomiting, diarrhea, gas, headache, dizziness, or stomach upset are the common side effect of itaconozaol .muscle weaknesses is one of side effects but not common one... Consult general physician there could be some other cause for weakness. .......
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.